Article citationsMore >>

Florian Luca. Perfect fbonacci and lucas numbers. Rendiconti del Circolo Matematico di Palermo, 49(2):313-318, 2000.

has been cited by the following article:

Article

On an Integer Sequence via Euler ϕ Function

1Department of Mathematics, Government College for Women, Thiruvananthapuram, Kerala, India

2Department of Collegiate Education, Government of Kerala, India

3Department of Mathematics, Government College, Ambalapuzha, Kerala, India


American Journal of Applied Mathematics and Statistics. 2019, Vol. 7 No. 3, 112-114
DOI: 10.12691/ajams-7-3-5
Copyright © 2019 Science and Education Publishing

Cite this paper:
Binu K P, Vinod S, K Vishnu Namboothiri. On an Integer Sequence via Euler ϕ Function. American Journal of Applied Mathematics and Statistics. 2019; 7(3):112-114. doi: 10.12691/ajams-7-3-5.

Correspondence to: K  Vishnu Namboothiri, Department of Mathematics, Government College, Ambalapuzha, Kerala, India. Email: kvnamboothiri@gmail.com

Abstract

Similar to Fibonacci sequence and Lucas sequences that are recursively defined we define an integer sequence using the Euler totient function ϕ and study some of its properties. We also verify that the sequence we have defined has some properties similar to Fibonacci sequence, but even then it is not a Lucas sequence.

Keywords